# SDR WWMA9500085

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247AE
- Make and model: Saab 340B
- Aircraft serial: 340B247
- Engine: Ge CT79B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Press Sw
- Part number: 8346
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, AFTER START FUEL WAS POURING OUT OF THE RIGHT ENGINE FORWARD DRAIN TUBE UNTIL THE ENGINE WAS SHUTDOWN.  PASSENGERS WERE EVACUATED DUE TO FUEL SMELLS IN THE CABIN.  UPON INVESTIGATION MAINTENANCE REPLACED THE RIGHT ENGINE HMU FUEL LINE AND THE RIGHT STANDBY FUEL PRESSURE SWITCH.  NO LEAKS NOTED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
